# SDR SWAA2014021725177

- Difficulty date: February 5, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 35,784 hours, 20,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1113A300021A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK UPPER SKIN FRONT SPAR SHEAR FITTING CRACKED AT BS 540, RBL 54.6.  REPAIRED FITTING IAW SRM.
